# SDR ASOA05217

- Difficulty date: March 5, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3167011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE TOP STEP ON THE PASSENGER DOOR WAS FOUND CRACKED AT THE VERTICAL SUPPORT HINGE ATTACH POINT.  MAINTENANCE IS REMOVING AND REPLACING THE TOP STEP ON THE PASSENGER DOOR.  (M)
